# SDR ASAA2022082939703

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 26,857 hours, 8,426 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Locked
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM LOCK-UP. GROUNDED - YES. RESTORED SATCOM FUNCTION USING ASA QRH SATCOM LOCK-UP PROCEDURE.
